# SDR 97UAL900436

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106UA
- Make and model: Boeing 747451
- Aircraft serial: 26474
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE, DIVERTED TO ANCHORAGE DUE TO LEFT OUTBOARD FLAP PROBLEM.  *S/D*  LEFT OUTBOARD T/E FLAP MISRIGGED AT NR 1 TRANSMISSION.  RE-RIGGED FLAP AND REPLACED NR 1 TRANSMISSION/BALL SCREW ASSEMBLY, OPERATION CHECKS NORMAL.
